Advertisement

Journal of Mathematical Sciences

, Volume 234, Issue 1, pp 98–105 | Cite as

Order Estimates of Approximation Characteristics of Functions From the Anisotropic Nikol'skii–Besov Classes

  • Sergii Ya. Yanchenko
Article
  • 7 Downloads

Abstract

We obtained the exact order estimates of deviations of functions from the anisotropic Nikol’skii–Besov classes \( {B}_{p,\theta}^r\left({\mathrm{\mathbb{R}}}^d\right) \) from their sections of the Fourier integral. The error of the approximation is evaluated in the metric of the Lebesgue space L(ℝd).

Keywords

Nikol’skii–Besov anisotropic spaces entire function of the exponential type Fourier transform 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    O. V. Besov, “Investigation of a class of function spaces in connection with imbedding and extension theorems,” Trudy Mat. Inst. AN SSSR, 60, 42–81 (1961).MathSciNetGoogle Scholar
  2. 2.
    S. M. Nikol’skii, “Inequalities for entire functions of finite power and their application to the theory of differentiable functions of many variables,” Trudy Mat. Inst. AN SSSR, 38, 244–278 (1951).Google Scholar
  3. 3.
    P. I. Lizorkin, “Generalized Hölder spaces \( {B}_{p,\theta}^{(r)} \) and their relationship with the Sobolev spaces \( {L}_p^{(r)} \) ,” Sibir Mat. Zh., 9, No. 5, 1127–1152 (1968).Google Scholar
  4. 4.
    Jiang Yanjie, and Liu Yongping, “Average widths and optimal recovery of multivariate Besov classes in L p(ℝd),” J. of Approx. Theory, 102, 155–170 (2000).Google Scholar
  5. 5.
    Jiang Yanjie, “Optimal recovery of anisotropic Besov–Wiener classes,” Anal. Math., 28, 77–88 (2002).Google Scholar
  6. 6.
    S. Ya. Yanchenko, “Approximation of functions from the Besov classes by entire functions in the space L q(ℝd),” in: Collection of Works “Approximation Theory of Functions and Releted Problems” [in Ukrainian], Institute of Mathematics of the NASU, Kyev, 2010, pp. 380–391.Google Scholar
  7. 7.
    S. Ya. Yanchenko, “Approximation of functions from the isotropic Nikol’skii–Besov classes in the uniform and integral metrics,” Ukr. Mat. Zh., 67, No. 10, 1423–1433 (2015).MathSciNetGoogle Scholar
  8. 8.
    P. I. Lizorkin, “Generalized Liouville differentiation and the method of multipliers in the theory of embedding of classes of differentiable functions,” Trudy Mat. Inst. AN SSSR, 105, 89–167 (1969).Google Scholar
  9. 9.
    S. M. Nikol’skii, Approximation of Functions of Many Variables and Embedding Theorems [in Russian], Nauka, Moscow, 1969.Google Scholar
  10. 10.
    S. Ya. Yanchenko, “The best approximation of functions from anisotropic Nikol’skii–Besov classes defined in ℝd,” arXiv:1703.10699v1, 2017.Google Scholar
  11. 11.
    Wang Heping and Sun Yongsheng, “Approximation of multivariate functions with a certain mixed smoothness by entire functions,” Northeast. Math. J., 11, No. 4, 454–466 (1995).MathSciNetzbMATHGoogle Scholar
  12. 12.
    S. Ya. Yanchenko, “Approximation of the classes \( {S}_{p,\theta}^rB\left({\mathrm{\mathbb{R}}}^d\right) \) of functions of many variables by entire functions of a special form,” Ukr. Mat. Zh., 62, No. 8, 1124–1138 (2010).MathSciNetGoogle Scholar
  13. 13.
    A. S. Romanyuk, “Approximate characteristics of isotropic classes of periodic functions of many variables,” Ukr. Mat. Zh., 61, No. 4, 513–523 (2009).CrossRefzbMATHGoogle Scholar
  14. 14.
    A. S. Romanyuk and V. S. Romanyuk, “Trigonometric and orthoprojective widths of classes of periodic functions of many variables,” Ukr. Mat. Zh., 61, No. 10, 1348–1366 (2009).CrossRefzbMATHGoogle Scholar
  15. 15.
    Gensun Fang, Fred J. Hickernell, and Huan Li, “Approximation on anisotropic Besov classes with mixed norms by standard information,” J. of Complexity, 21, 294–313 (2005).Google Scholar
  16. 16.
    V. V. Myronyuk, “Trigonometric approximations and Kolmogorov widths of anisotropic Besov classes of periodic functions of several variables,” Ukr. Mat. Zh., 66, No. 8, 1117–1132 (2014).MathSciNetGoogle Scholar
  17. 17.
    V. V. Myronyuk, “Widths of anisotropic Besov classes of periodic functions of several variables,” Ukr. Mat. Zh., 68, No. 8, 1080–1091 (2016).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institute of Mathematics of the NASUKyivUkraine

Personalised recommendations